The research of specific decisions of generalized mathematical models of population dynamics

Александр Владимирович Маевский

Abstract


The article presents the generalized mathematical model of the ungulates population dynamics. The research results of a generalized mathematical model for the presence of specific solutions are presented

Keywords


Generalized mathematical model, special solutions

References


Пількевич І.А. Математичне моделювання динаміки популяцій: монографія / І.А.Пількевич. – Житомир: Вид-во ЖДУ ім. І. Франка, 2010. – 87 с.

Маевский А.В. Математическое моделирование динамики популяций / А.В.Маевский, И.А.Пилькевич // Восточно-Европейский журнал передових технологий.- 2010.- №3/6(45). – С. 50-53.

Маевский А.В. Мониторинг копытных животных, обитающих в охотничьих хозяйствах Украины /, А.В.Маевский И.А.Пилькевич // Восточно-европейский журнал передовых технологий. – 2010. – №5/4 (47). – С. 35-40.

Бендат Дж. Прикладной анализ случайных данных / Дж.Бендат, Л.Пирсол. – М.: Мир, 1989. – 540 с.

Тихонов В.И. Статистическая радиотехника / В.И. Тихонов. – 2-е изд., перераб. и доп. – М.: Радио и связь, 1982. – 624 с.


GOST Style Citations








Copyright (c) 2014 Александр Владимирович Маевский

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

ISSN (print) 1729-3774, ISSN (on-line) 1729-4061